Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 138, NWS Austin/San Antonio, TX

May 21, 2013Burnet County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 21, 2013, 2:59 PM CDT for Burnet County, Texas. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2013, 2:59 PM CDT (19:59 UTC)
Expired
May 21, 2013, 3:45 PM CDT
In force
46 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Burnet County, TX

The radar

The Ft Hood radar (KGRK), 77 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 3:15 PM CDTHAIL 0.2513 Nne Burnet, TX
May 21, 3:18 PM CDTHAIL 0.710 N Burnet, TX
May 21, 3:39 PM CDTHAIL 0.256 Nw Briggs, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.0 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1513 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1513 J/kg
Mixed-layer CIN
-271 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

916 
WUUS54 KEWX 211959
SVREWX
TXC053-212045-
/O.NEW.KEWX.SV.W.0138.130521T1959Z-130521T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 PM CDT TUE MAY 21 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BURNET COUNTY...

* UNTIL 345 PM CDT.

* AT 256 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11 MILES WEST OF
  LAKE VICTOR...OR 7 MILES NORTHEAST OF BUCHANAN DAM...AND MOVING
  NORTHEAST AT 40 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BURNET...SHADY GROVE...  
  SUNNYLANE...WATSON...BRIGGS AND U.S. HIGHWAY 281.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3092 9783 3085 9790 3072 9837 3083 9837
      3088 9843 3097 9843 3104 9831 3105 9792
TIME...MOT...LOC 1958Z 242DEG 39KT 3089 9835

$$
3 follow-up statements
035 
WWUS54 KEWX 212014
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
314 PM CDT TUE MAY 21 2013

TXC053-212045-
/O.CON.KEWX.SV.W.0138.000000T0000Z-130521T2045Z/
BURNET TX-
314 PM CDT TUE MAY 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHERN BURNET COUNTY...

AT 309 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LAKE
VICTOR...OR 10 MILES NORTH OF BURNET...MOVING NORTHEAST AT 40 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE LAKE VICTOR... 
SUNNYLANE...WATSON AND U.S. HIGHWAY 281 NORTH OF BURNET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3092 9783 3085 9790 3074 9829 3090 9836
      3099 9840 3104 9831 3105 9792
TIME...MOT...LOC 2012Z 242DEG 39KT 3092 9817

$$
173 
WWUS54 KEWX 212032
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
332 PM CDT TUE MAY 21 2013

TXC053-212045-
/O.CON.KEWX.SV.W.0138.000000T0000Z-130521T2045Z/
BURNET TX-
332 PM CDT TUE MAY 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN BURNET COUNTY...

AT 326 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR WATSON...
MOVING NORTHEAST AT 40 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE WATSON...U.S. HIGHWAY 183
AND FARM TO MARKET ROAD 963.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3092 9783 3085 9790 3077 9820 3101 9828
      3104 9822 3105 9792
TIME...MOT...LOC 2031Z 249DEG 36KT 3094 9800

$$
165 
WWUS54 KEWX 212038
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
338 PM CDT TUE MAY 21 2013

TXC053-212045-
/O.CON.KEWX.SV.W.0138.000000T0000Z-130521T2045Z/
BURNET TX-
338 PM CDT TUE MAY 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN BURNET COUNTY...

AT 325 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
SUNNYLANE...OR 10 MILES NORTH OF BERTRAM...MOVING EAST AT 35 MPH. 
IF YOU LIVE IN WATSON...THE STORM IS HEADING THERE WITHIN THE NEXT 5 
TO 10 MINUTES. IF THE STORM CONTINUES TO INTENSIFY...A NEW SEVERE
THUNDERSTORM IS LIKELY TO BE ISSUED.

SOME LOCATIONS IN THE WARNING AREA INCLUDE BRIGGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3081 9816 3098 9822 3099 9812 3102 9791
      3092 9783 3085 9790
TIME...MOT...LOC 2035Z 262DEG 30KT 3090 9800

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 2:55 PM CDT, 4 minutes earlier.

Area forecast discussion, May 21, 2:55 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
255 PM CDT TUE MAY 21 2013

.SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
A FRONTAL BOUNDARY STRETCHING FROM NEAR DENTON TO SAN ANGELO TO
FORT STOCKTON WILL BE THE PRIMARY FOCUS OF THUNDERSTORM
DEVELOPMENT THIS AFTERNOON AND EVENING. THE ATMOSPHERE IS QUITE
UNSTABLE OVER SOUTH CENTRAL TEXAS. SURFACE WINDS FROM THE SOUTH
HAVE BROUGHT MOIST GULF AIR WITH DEW POINTS AROUND 70. COLD AIR IN
THE MID-LEVELS HAS STEEPENED LAPSE RATES. SPC MESO-ANALYSIS SHOWS CAPE
ABOVE 3000 J/KG ACROSS MUCH OF THE FORECAST AREA. EXPECTING STORMS
TO MOVE IN TO OUR CWA LATE THIS AFTERNOON AND EVENING. ANY STORMS MAY
BECOME SEVERE AND THE MAIN THREATS WILL BE FOR LARGE HAIL AND
DAMAGING WIND GUSTS WITH A SLIGHT THREAT FOR TORNADOES. MOST
CONVECTION SHOULD BE OVER BY 2AM...BUT ISOLATED THUNDERSTORMS
COULD LINGER OVERNIGHT ESPECIALLY OVER THE SOUTHEAST. THE FRONT
WILL DISSIPATE WEDNESDAY AND THE UPPER LEVEL TROUGH WILL MOVE OFF
TO THE EAST. THIS WILL END ANY PRECIP CHANCES. A MID TO UPPER
LEVEL RIDGE WILL BEGIN TO BUILD OVER THE SOUTHERN PLAINS WEDNESDAY
EVENING.

&&

.LONG TERM (THURSDAY THROUGH TUESDAY)...
THE MID TO UPPER LEVEL RIDGE WILL BUILD ACROSS THE CENTRAL PART OF
THE COUNTRY THROUGH THE END OF THE WEEK. THE LOW LEVEL FLOW WILL
CONTINUE TO BE FROM THE SOUTH TO SOUTHEAST. THIS WILL PUT US BACK
INTO THE WARM...MOIST PATTERN WITH OVERNIGHT/MORNING CLOUDS OVER
THE EASTERN HALF OF THE AREA FOLLOWED BY AFTERNOON/EVENING
CLEARING. TEMPERATURES WILL BE ABOVE NORMAL. RAIN CHANCES WILL BE
NEARLY ZERO. THE ONE POSSIBILITY FOR ANY RAIN IS A SHORT WAVE
TROUGH MODELS MOVE THROUGH THE UPPER PATTERN FRIDAY/SATURDAY. BOTH
GFS AND ECMWF SHOW A CHANCE FOR PRECIP OVER THE WESTERN PART OF
THE CWA. HOWEVER...HAVE DISCOUNTED THIS SINCE LOW LEVEL MOISTURE
WILL BE SHALLOW AND UPPER RIDGE LOOKS STRONG.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              68  92  71  93  72 /  40  -    0   0  10
AUSTIN BERGSTROM INTL AIRPORT  68  91  69  92  70 /  40  -    0   0  10
NEW BRAUNFELS MUNI AIRPORT     68  92  70  93  71 /  40  -    0   0  10
BURNET MUNI AIRPORT            64  90  68  91  69 /  40  -    0   0  10
DEL RIO INTL AIRPORT           71  97  74  98  75 /  10  10   0   0  10
GEORGETOWN MUNI AIRPORT        66  89  71  90  72 /  40  -    0   0  10
HONDO MUNI AIRPORT             69  95  71  96  72 /  30  -    0   0  10
SAN MARCOS MUNI AIRPORT        69  90  70  91  71 /  40  -    0   0  10
LA GRANGE - FAYETTE REGIONAL   74  91  73  91  74 /  50  10   0   0  -
SAN ANTONIO INTL AIRPORT       70  92  73  93  74 /  40  -    0   0  10
STINSON MUNI AIRPORT           70  92  72  93  73 /  40  -    0   0  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...24
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, May 21, 4:11 AM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 AM CDT TUE MAY 21 2013

TXZ171>173-183>194-202>209-217>225-228-221200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
411 AM CDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS EAST OF A LINE
FROM LAMPASAS TO ROUND ROCK TO THORNDALE. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS NORTH AND EAST OF A LINE FROM COTULLA TO
CONCAN TO PLEASANTON TO HALLETTSVILLE. THIS INCLUDES THE SAN
ANTONIO AND AUSTIN METRO AREAS. THE PRIMARY SEVERE THREATS ARE FOR
LARGE HAIL AND DAMAGING WINDS...WITH A SECONDARY THREAT FOR
ISOLATED TORNADOES. LOCALLY HEAVY DOWNPOURS OF 1 TO 3 INCHES WILL
ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT.

In the hours before

Special weather statement, May 21, 11:42 AM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1142 AM CDT TUE MAY 21 2013

TXZ171>173-183>194-202>209-217>225-228-211845-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
1142 AM CDT TUE MAY 21 2013

...EXTREMELY UNSTABLE AIRMASS POISED TO ERUPT IN SEVERE THUNDERSTORMS
WITH LARGE HAIL AND DAMAGING WINDS BY LATE AFTERNOON THROUGH THIS
EVENING...

RICH LOW LEVEL GULF MOISTURE COUPLED WITH DAYTIME HEATING AND
COLD AIR ALOFT WILL RESULT IN AN EXTREMELY UNSTABLE AIR MASS
ACROSS SOUTH CENTRAL TEXAS FROM LATE THIS MORNING THROUGH EARLY
EVENING. THUNDERSTORM DEVELOPMENT IS EXPECTED BEGINNING BY EARLY
THIS AFTERNOON AS AN AN UPPER LEVEL TROUGH AND COLD FRONT APPROACH
FROM THE WEST. SCATTERED THUNDERSTORMS WILL DEVELOP RAPIDLY BY
LATE AFTERNOON...QUICKLY BECOMING SEVERE AS THE FRONT ENCOUNTERS
THIS UNSTABLE AIR MASS. THE MAIN THREATS WILL BE FROM LARGE HAIL
AND DAMAGING THUNDERSTORM WINDS...HOWEVER WITH THE EXTREME
INSTABILITY PRESENT...ISOLATED TORNADOES CANNOT BE RULED OUT. MUCH
OF THE EASTERN HALF OF SOUTH CENTRAL TEXAS...MAINLY EAST OF A
KERRVILLE TO CARRIZO SPRINGS LINE...WILL BE AFFECTED FROM LATE
AFTERNOON UNTIL THE EARLY MORNING HOURS WEDNESDAY. IN
ADDITION...RAINFALL AMOUNTS MAY AVERAGE 1 TO 3 INCHES WITHIN THE
HEAVIEST STORMS PRODUCING SOME LOCALIZED FLOODING.

HEIGHTENED CONCERN EXISTS ALONG AND NORTH OF A BURNET TO AUSTIN TO
GIDDINGS LINE THIS EVENING...WHERE THE MOST UNSTABLE CONDITIONS WILL
RESIDE. THIS AREA WILL BE MOST AT RISK FOR VERY LARGE HAIL AND
ISOLATED TORNADOES.

THE WEATHER SYSTEM SHOULD EXIT THE REGION BY EARLY WEDNESDAY
MORNING...WITH HEAVY RAINS AND SEVERE WEATHER CONCERNS MOVING EAST
OF THE REGION.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER UPDATES
ON THIS SEVERE WEATHER EVENT. ALSO...GO TO WEATHER.GOV/AUSTIN FOR
THE LATEST INFORMATION...FORECASTS AND WARNINGS.
Special weather statement, May 21, 2:52 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
252 PM CDT TUE MAY 21 2013

TXZ171-172-212030-
BURNET-LLANO-
252 PM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET AND NORTHEASTERN
LLANO COUNTIES UNTIL 330 PM CDT...

AT 247 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR TOW...OR 5
MILES NORTHWEST OF BUCHANAN DAM...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LAKE VICTOR...
  SUNNYLANE...
  WATSON...
  U.S. HIGHWAY 281...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3092 9782 3073 9852 3091 9856 3094 9852
      3094 9842 3095 9846 3098 9846 3104 9840
      3105 9792
TIME...MOT...LOC 1951Z 243DEG 36KT 3088 9843

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 2:52 PM CDTSpecial Weather StatementEWXBurnet38 min
May 21, 3:45 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson45 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.